Abstract
The main objective of this research note is to provide an interesting result for the reducibility of the Kampé de Fériet function. The result is derived with the help of two results for the terminating 3F2 series very recently obtained by Rakha et al. A few interesting special cases have also been given.
Original language | English |
---|---|
Pages (from-to) | 2600-2605 |
Number of pages | 6 |
Journal | Mathematical Methods in the Applied Sciences |
Volume | 38 |
Issue number | 12 |
DOIs | |
State | Published - 1 Aug 2015 |
Externally published | Yes |
Keywords
- generalized hypergeometric function
- Kampé de Fériet function, Kummer second summation theorem